| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device at the product assessment center (pac) and observed that the device would not turn on when the lid was opened.The root cause of the reported issue is isolated to the reed switch sw5, but further root cause is undetermined.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device would not turn on when the lid was opened.This issue has the potential to either delay, or prevent, defibrillation from being delivered. there was no report of patient use associated with the reported event.